# SDR ASAA1077772

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 36,420 hours, 16,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Doubler
- Part number: 11A15122
- Condition: Cracked
- Location: Ecs Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS DUCT EXHAUST DUCT DOUBLER CRACKED.   FABRICATED REPLACEMENT DOUBLER ASSY FOR THE RT ECS DUCT EXHAUST SLEEVE.
